# SDR SWAA2021050695005

- Difficulty date: June 18, 2020
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 48,392 hours, 29,038 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Slider
- Condition: Broken
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 343AT SLIDER CLOSE OUT; FOR RIGHT HORZ STAB; AIRCRAFT SIDE BROKEN AND THE SLIDING SEAL LIFTS INTO THE SLIP STREAM. / REPLACED HORIZONTAL SLIDER CLOSEOUT R/H UPPER POSITION PER SRM 51-40-02
